a women have hiv aids but his cd4 count is 520 but in report hiv antibodies + so doc. said that this caused by hiv but after medication they cant stop it i want know she have any problem uh!
A good OTC anti diarrheal med is Immodium A-D. I didn't see any contraindications, but always check with the pharmacist or doctor prior to starting any new medications to assure there are no drug interactions. You want to make sure your friend stays very well hydrated with fluids. Also increasing insoluble fiber in the diet will help slow transit time and add bulk to stool. Examples are dark green leafy vegetables, green beans, whole wheat products, wheat and corn bran and seeds and nuts. Hope that will help. If the diarrhea is a side effect of medication, the doctors can prescribe alternatives as well. Best of luck!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2009 • 5 answers
HIV Infection - I have recently started hiv meds for first time since testing positive 10 years ago?
Posted 13 May 2012 • 2 answers
Posted 31 Oct 2012 • 1 answer
Posted 19 Feb 2013 • 1 answer
Posted 22 May 2014 • 1 answer